| Model Number |
1000354 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "battery diminished life, pt will charge pump and it will tell her it is low battery and as soon as she plugs it in pump will tell her it is charged much more than it actually is.This causes pt to have to charge pump daily because pt does not feel like pump is reliable." there was no reported adverse effect to the customer's blood glucose level.The customer declined assistance from tandem technical support regarding the issue.No additional patient or event information was available.